Skip to content
recurance

Anita Graves

20 Jun 2023 · Coroner Adrian Farrow · Manchester South

This report repeats 1 earlier warning. See the linked reports.

The coroner's concerns

  1. 1. inadvertent overdose of carbimazole

    “That the visual similarity of tablets of differing strengths of carbimazole to each other and to aspirin presents a risk of inadvertent overdose; and That the dispensing process in the community for carbimazole appears to contribute to rather than mitigating the risk”

Linked reports

Repeats an earlier warningAnnette Charlton9 Jan 2015 · 8 years 5 months earlier
Closely relatedConfidence 0.85 · high

Earlier report

“Manufacturers are able to produce medication in almost identical boxes which is very likely to contribute to dispensing errors and potentially patient deaths.”
Original on judiciary.uk ↗

This report

“That the visual similarity of tablets of differing strengths of carbimazole to each other and to aspirin presents a risk of inadvertent overdose;”
Full chain: Look-alike medication packaging leading to dispensing errors

Responses

2023-0201-Response-from-Medicines-and-Healthcare-products-Regulatory-Agency-1.pdf ↗· Medicines and Healthcare products Regulatory Agency

Stated action

“The MHRA considers that the only reliable way for unambiguous identification of a particular medicine is via the information printed on the package labelling.”
  • Built with
  • NVIDIA Nemotron Nano, Super and Ultra
  • Nebius Token Factory inference
  • Qwen3 Embedding 8B on Token Factory
  • Tavily follow-up web search
  • Postgres and pgvector search
  • Next.js site

Source: Prevention of Future Deaths reports and responses published by the Courts and Tribunals Judiciary at judiciary.uk. Crown copyright, used under the Open Government Licence v3.0. Data updated 26 Oct 2026.

A link shows that a similar concern was raised again, not why. It is not a finding about any organisation or person. Methodology and responsible use · Report an error